# SDR ASAA2015012810466

- Difficulty date: January 28, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 27,392 hours, 8,405 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,  THE LT FWD WINDOW OVERHEAT WARNING CAME ON.  ACFT GROUNDED.  FOUND LT FORWARD WINDOW HEAT POWER CIRCUIT BREAKER OUT.  RESET THE CIRCUIT BREAKER IAW MM 20-60-01.  WINDOW HEAT OPS CHECKED NORMAL IAW MM 30-41-00.
